# SDR 03FDEA01155

- Difficulty date: July 28, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,997 hours, 23,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER HOLES ON FRAME AT BS 1110, LBL 22, WL 152. CUT OUT MATERIAL FROM FRAME THAT HAD DAMAGED FASTENERS HOLES AT BS 1110, LBL 22,   WL 152.  FABRICATED REPAIR FROM HFAB53-FR-011, AND INSTALLED ALL IAW SRM 53-10-1, 51-  40-3, 51-30-5, 51-30-2, AND 51-10-2, FED-EX E.A. 7-5310-54912.
